Toggle Main Menu Toggle Search

Open Access padlockePrints

The derivation problem for group algebras of connected locally compact groups

Lookup NU author(s): Professor Barry Johnson


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Johnson BE

Publication type: Article

Publication status: Published

Journal: Journal of the London Mathematical Society

Year: 2001

Volume: 63

Issue: 2

Pages: 441-452

ISSN (print): 0024-6107

ISSN (electronic): 1469-7750

Publisher: Oxford University Press


DOI: 10.1112/S002461070000185X


Altmetrics provided by Altmetric